# SDR DALA14018993357

- Difficulty date: March 25, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 40,256 hours, 5,454 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON ROUTINE CHECK,  SEAT TRACK Y 1447.8 FOUND CORRODED FR 74.    R & R IAW SRM 51-42-11.
